SMITH & NEPHEW, INC. ANTHEM PS HI-FLEX INSERT SIZE 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
71422667 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/08/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Poly removal.
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, insufficient clinically relevant supporting documentation was provided to perform a thorough medical investigation.Therefore, no further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.